# SDR HNAA2023080100258

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 41,984 hours, 39,568 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FOR WARNING MESSAGE T/O CONFIG AND CAUTION MSG BRAKE TEMP NO DISPLAY ON R/H BRAKE TEMP IND.  C/W DEACTIVATION OF NO.4 BRAKE TEMP SENSOR IAW MEL  APPENDIX 1,   R & R BRAKE TEMP SENSOR #400 IAW AMM 32-47-01. OPS CHECK GOOD. OK FOR SERVICE. CLEAR MEL 32-2-1.
